Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed inflammation, pain and numbness at the injection site. What can be done for relief?

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3773 Questions

default
Posted on Wed, 27 Nov 2013 in Brain and Spine
Question: My friend asked me: "I shot 1 step meth in my vein a couple times tonight, I feel a small inflammation and a little bit of numbness and not a burn but a light pain tingle in the injection site, is it because I've poked a few holes in the vein? What will relieve this, I did not miss I know how that feels, possibly on the way in or out a trace may have been released outside the vein but nothing was shot missing the vein. What could the explanation be and how do I reduce the symptoms?" What should I give them as an answer?
doctor
Answered by Dr. Mahesh Koregol 52 minutes later
Brief Answer: nerve trauma Detailed Answer: Hi, there are nerves around veins which carry sensation of that part. It is possible that you have hit the nerve while injecting. This will heal in a week. Not to worry. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol 4 minutes later
Is there a way to reduce the agitation ?
doctor
Answered by Dr. Mahesh Koregol 7 minutes later
Brief Answer: Yoga Detailed Answer: Hi, you can do Yoga and meditation to reduce agitation. Meth increases agitation. Please stop it. You can see doctor for prescription to reduce agitation. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Methamphetamine

doctor1 MD

Hello, I am a 34 year old gay male who has smoked methamphetamine for 4 months now, after 5 years being sober. I am HIV positive, but am being treated. I also heavily use prescription opiate pain medications. The cause for alarm is that I am seeing blood-tinged mucus and constipation in my bowel movements. As well was as slight pain in my abdomen, along with bloating/gas. Could this be related to the meth use, or is it something entirely different? My boyfriend is experiencing similar symptoms regarding the mucus (he also uses methamphetamine). What should we do?

doctor1 MD

with the past month I have noticed this gross mucus in my stool . It ranges in color from white to having a greenish tinge. Also It is difficult to pass bowel movements; it s painful and little comes out. Even when I do not have to use the restroom I am aware of the discomfort in my erm anus? Everytime I use the restroom even just to pee I feel this urge to poo along with a strainful discomfort in my anus, and there is always mucus when I wipe (from my bum) whether go number one or number two. I am a daily crystal methamphetamine user (intranasally) and have been for the past 7 months, but I quit for 3 weeks and just started again a few days ago. This problem actually started after I quit. I am a female age 24 5 3 normal weight was 115 lbs but I m currently only 100, but that is an improvement from the frightening 89 pounds I was about two months ago. Ever since I realized how thin I d become I ve been avidly eating even when not hungry- all healthy foods , tons of protein and also protein shakes , taking multivitamins, drinking more water, and sleeping more. I still feel hideous because I m so bony, but I m not losing weight anymore. I do intend to banish my addiction but it certainly is a struggle. I know the meth is terrible for me but for now (especially because I have stopped neglecting eating and sleeping) I just really want to know what this whole mucus and pain/discomfort business means. Thank you.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...if I use crystal methamphetamine would that effect my boyfriend his gettting a burning after he urine but I do not feel nothing. Only when he finish indise if I do not clean my self I do get a smell I n him have not been drinking a lots of water

doctor1 MD

I am having a strange issue. First off I am an off and on iv drug user of methamphetamine . And a little background I'm 30 y/o and have no known illnesses except hsv1 and heterozygous factor v Leiden . I take prescribed med clonazepam as needed no...

doctor1 MD

What can be done for chills and runny nose. Glands on the left side of the throat seem a little swollen.

doctor1 MD

I've got to get 2 teeth pulled out and I'm going into surgery to get knocked out tomorrow and I've smoked methamphetamines tonight?